# SDR REXA201100392

- Difficulty date: June 14, 2011
- Submitted: June 15, 2011
- Operation: Air carrier
- Aircraft: N8888E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7888
- Aircraft time: 17,176 hours, 14,743 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN DAMAGED AT FS 718.00 AND BETWEEN S-22L AND 24L.  REPAIRED IAW BOMBARDIER REO 601R-53-61-4084.
